Personal tools

Gouveia-2015l

From IEETA

Jump to: navigation, search

Article

Title Survival rate of dental implants in patients with history of periodontitis disease: a retrospective cohort study
Author F. Correia, Sónia Gouveia, A. C. Felino, A. L. Costa, R. F. Almeida
Journal The International Journal of Oral & Maxillofacial Implants (JOMI)
Volume 32
Number 4
Pages 927-934
Month August
Year 2017
DOI 10.11607/jomi.3732
Group Information Systems and Processing
Group (before 2015) Signal Processing Laboratory, Transverse Activity on Innovative Biomedical Technologies
Indexed by ISI Yes